RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 12, Pages 1645–1657 (Mi de11194)  

This article is cited in 10 scientific papers (total in 10 papers)

Ordinary Differential Equations

On the construction of an asymptotic analog of a pencil of trajectories for a linear system with a single-impulse control

A. V. Skvortsova, A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1869 kB)

English version:
Differential Equations, 2004, 40:12, 1726–1739

Bibliographic databases:

UDC: 517.977
Received: 26.05.2004

Citation: A. V. Skvortsova, A. G. Chentsov, “On the construction of an asymptotic analog of a pencil of trajectories for a linear system with a single-impulse control”, Differ. Uravn., 40:12 (2004), 1645–1657; Differ. Equ., 40:12 (2004), 1726–1739

Citation in format AMSBIB
\Bibitem{SkvChe04}
\by A.~V.~Skvortsova, A.~G.~Chentsov
\paper On the construction of an asymptotic analog of a pencil of trajectories for a linear system with a single-impulse control
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 12
\pages 1645--1657
\mathnet{http://mi.mathnet.ru/de11194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200896}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 12
\pages 1726--1739
\crossref{https://doi.org/10.1007/s10625-005-0104-7}


Linking options:
  • http://mi.mathnet.ru/eng/de11194
  • http://mi.mathnet.ru/eng/de/v40/i12/p1645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Nonsequential approximate solutions in abstract problems of attainability”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S48–S75  mathnet  crossref  mathscinet  zmath  elib
    2. A. P. Baklanov, “Ob odnoi igrovoi zadache asimptoticheski impulsnogo upravleniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 3, 3–14  mathnet
    3. A. P. Baklanov, “Ob odnoi igrovoi zadache programmnogo upravleniya s impulsnymi ogranicheniyami”, Izv. IMI UdGU, 2012, no. 1(39), 7–7  mathnet  elib
    4. A. G. Chentsov, “Yarusnye otobrazheniya i preobrazovaniya na osnove ultrafiltrov”, Tr. IMM UrO RAN, 18, no. 4, 2012, 298–314  mathnet  elib
    5. A. G. Chentsov, “On the question of representation of ultrafilters and their application in extension constructions”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 29–48  mathnet  crossref  mathscinet  isi  elib
    6. A. G. Chentsov, “On certain problems of the structure of ultrafilters related to extensions of abstract control problems”, Autom. Remote Control, 74:12 (2013), 2020–2036  mathnet  crossref  isi
    7. A. G. Chentsov, A. P. Baklanov, “On the question of construction of an attraction set under constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 40–55  mathnet  crossref  isi  elib
    8. A. G. Chentsov, E. G. Pytkeev, “Some topological structures of extensions of abstract reachability problems”, Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 36–54  mathnet  crossref  mathscinet  isi  elib
    9. A. G. Chentsov, “Abstraktnaya zadacha o dostizhimosti: “chisto asimptoticheskaya” versiya”, Tr. IMM UrO RAN, 21, no. 2, 2015, 289–305  mathnet  mathscinet  elib
    10. A. G. Chentsov, A. P. Baklanov, I. I. Savenkov, “Zadacha o dostizhimosti s ogranicheniyami asimptoticheskogo kharaktera”, Izv. IMI UdGU, 2016, no. 1(47), 54–118  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:84
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020